Variety of hypercube embeddings of the equidistant metric and designs

M. Laurent, M.M. Deza

Research output: Contribution to journalArticleProfessional

Original languageEnglish
Pages (from-to)293-320
Number of pages28
JournalJournal of Combinatorics, Information and System Sciences
Volume18
Publication statusPublished - 1993
Externally publishedYes

Cite this

@article{36aec800918b44ed920f37785f18dc01,
title = "Variety of hypercube embeddings of the equidistant metric and designs",
author = "M. Laurent and M.M. Deza",
note = "Pagination: 28",
year = "1993",
language = "English",
volume = "18",
pages = "293--320",
journal = "Journal of Combinatorics, Information and System Sciences",
issn = "0250-9628",

}

Variety of hypercube embeddings of the equidistant metric and designs. / Laurent, M.; Deza, M.M.

In: Journal of Combinatorics, Information and System Sciences, Vol. 18, 1993, p. 293-320.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Variety of hypercube embeddings of the equidistant metric and designs

AU - Laurent, M.

AU - Deza, M.M.

N1 - Pagination: 28

PY - 1993

Y1 - 1993

M3 - Article

VL - 18

SP - 293

EP - 320

JO - Journal of Combinatorics, Information and System Sciences

JF - Journal of Combinatorics, Information and System Sciences

SN - 0250-9628

ER -